# SDR WX0A2022061374113

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,677 hours, 31,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP. / REPLACED AFT FA FLASHLIGHT BATT., CHECKS NORMAL, IAW LOPA# A1250004L03."
